# SDR CALA2024032100816

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 85,027 hours, 10,035 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 286W0628
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN DRIVE R EICAS ADVISORY RIGHT IDG FAULT (LOW INTERNAL OIL PRESSURE).   GENERATOR CONTROL UNIT (R) FOUND WIRE BUNDLE (D71072J TO D71000P) CHAFING ON 1EA BUNDLE IAW WDM 24-11-71-1 R & R ENGINE HARNESS W0628 CORE WIRING HARNESS ON ARRIVAL, INSPECTED ENG #2 IDG FOUND NO LEAKS & IDG OIL CLAMP, UNDO CLAMP & ISOLATE BUNDLE, MSG CLEARS,  COMPLETED UP TO FULL. INSPECTED WIRING HARNESS ASSOCIATED WITH IDG OIL PRESSURE ATTACHED. STEP 5 ON INSTALLATION.  TEST/ENGINE RUN UP. PERFORMED ENGINE RUNUP & FOUND TO BE OPERATING NORMALLY. REFER AMM 73-21-78-400-801-N00 AND WDM 24-11-71-1. MESSAGE NO LONGER DISPLAYED.
